# SDR ASOA201100686

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST FWD OF FS 364.00 JUST RT OF STR 27, CORRODED ON BOTH SIDES OF VERT LEG AND ON HORIZ LEG.  REMOVED INSOLATION AT FS 364.00 BETWEEN S25L & S25R IAW AMM 25-84-00-000-801-A04.  INSTALLED INSULATION AT FS 364.00 BETWEEN S25L & S25R IAW AMM 25-84-00-000-801-A04.  REMOVED 3 EA FASTENERS THRU SKIN AND PROX SWITCH & MOUNT BRACKET. BLENDED DAMAGED AREA REF SRM 51-42-06-001-001. FOUND INTERCOSTAL TO BE OUT OF LIMITS.  SRM 53-21-23-101-003 STEP 3B(5).  REMOVED DAMAGED INTERCOSTAL AND DRILLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  THIS IS A MINOR REPAIR.   INSTALLED INTERCOSTAL AT FWD OF FS 364 NEXT TO STR 27, ALL WORK DONE IAW SRM 51-42-06-001-001 AND 51-42-21-001-001.  TOP COATED HEAD OF RIVETS AND WORK DONE IAW SRM 51-25-16-001-001-A01.
